Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Packerfan785

Retin A to Accutane

Recommended Posts

Can I transition from Retin A to Accutane? Retin A has worked for me but I still get a couple of small inflamed pimples and my back and chest are pretty terrible. Has anyone done this?

Share this post


Link to post
Share on other sites

Yes, you can. You can even keep using retin-a while on Accutane if it's not causing too much irritation from dryness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×